# SDR ABXA20121020283

- Difficulty date: October 20, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T2524U21
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LETFT FAILSAFE STRAP LWR HOLE 3/16 CRACKED.  REPLACED LEFT FAILSAFE STRAP STA 955 CORROSION FAILSAFE STRAP REPLACEMENT TO BE ACCOMPLISHED ON EA53500013-008 AMES DOC 47008ORD11, ACFT WAS GROUNDED.
